Alert archive / Oklahoma / Areal Flood Warnings in 2012

Areal Flood Warning 2, NWS Tulsa, OK

March 20, 20125 counties in Oklahoma

NWS Tulsa, OK issued this areal flood warning at Mar 20, 2012, 12:49 AM CDT for 5 counties in Oklahoma. It was in force for 10 hr. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 20, 2012, 12:49 AM CDT (05:49 UTC)
Expired
Mar 20, 2012, 11:00 AM CDT
In force
10 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Creek County, OK, Okfuskee County, OK, Okmulgee County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 82 km from the middle of the area, began a volume at 05:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 20, 7:00 AM CDTHEAVY RAIN 4.524 Se Tulsa, OK
Mar 20, 8:00 AM CDTHEAVY RAIN 4.25Mannford, OK
Mar 20, 8:00 AM CDTHEAVY RAIN 4.5Glenpool, OK
Mar 20, 8:00 AM CDTHEAVY RAIN 4.75N Beggs, OK
Mar 20, 8:00 AM CDTHEAVY RAIN 6.252 S Broken Arrow, OKS 101ST AND ELM
Mar 20, 8:00 AM CDTHEAVY RAIN 6.52 S Leonard, OK
Mar 20, 8:45 AM CDTHEAVY RAIN 4.283 N Broken Arrow, OKNEAR BATTLE CREEK GOLF COURSE
Mar 20, 9:00 AM CDTHEAVY RAIN 4.23 Se Sand Springs, OKBERRYHILL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 5.8 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2012-03-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2012-03-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -161 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
686 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
-161 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

526 
WGUS44 KTSA 200549
FLWTSA

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1249 AM CDT TUE MAR 20 2012

OKC037-107-111-143-145-201600-
/O.NEW.KTSA.FA.W.0002.120320T0549Z-120320T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CREEK OK-OKFUSKEE OK-OKMULGEE OK-TULSA OK-WAGONER OK-
1249 AM CDT TUE MAR 20 2012

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLOOD WARNING FOR...
  CREEK COUNTY IN NORTHEAST OKLAHOMA...
  NORTHWESTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA...
  OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA...
  OKMULGEE COUNTY IN NORTHEAST OKLAHOMA...
  SOUTHERN TULSA COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 1100 AM CDT

* AT 1247 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH HEAVY RAIN OVER THE WARNED AREA. 2 TO 4 INCHES 
  OF RAINFALL HAS ALREADY OCCURRED WITH AN ADDITIONAL 1 INCH OR SO
  POSSIBLE THROUGH 1100 AM CDT.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR.
  SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...BRISTOW...
  BROKEN ARROW...OKEMAH...OKMULGEE...SAND SPRINGS...TULSA...BALD
  HILL...BEARDEN...BEGGS...BIXBY...BOLEY...CASTLE...CLEARVIEW...
  DEPEW...DEWAR...DRUMRIGHT...GLENPOOL...GRAYSON...HENRYETTA...
  HOFFMAN...JENKS...KELLYVILLE...KEYSTONE STATE PARK...KIEFER...
  MANNFORD...MORRIS...MOUNDS...OILTON...OKFUSKEE AND OKMULGEE STATE
  PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3616 9662 3616 9562 3585 9576 3573 9577
      3572 9572 3556 9571 3555 9582 3547 9582
      3546 9588 3538 9588 3538 9598 3530 9599
      3530 9642 3545 9645 3543 9649 3545 9655
      3539 9654 3539 9662

$$

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this areal flood warning went out at Mar 19, 11:48 PM CDT, 1 hour 1 minute earlier.

Area forecast discussion, Mar 19, 11:48 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1148 PM CDT MON MAR 19 2012

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
MVFR CONDITIONS OR WORSE ARE EXPECTED ACROSS MUCH OF THE
AREA THROUGH THE VALID PERIOD AS SHOWERS AND THUNDERSTORMS
CONTINUE. MAY SEE SOME BREAKS WITH VFR CONDITIONS FROM
TIME TO TIME.

&&

.PREV DISCUSSION... /ISSUED 941 PM CDT MON MAR 19 2012/

DISCUSSION...
THE MUCH ANTICIPATED HEAVY RAIN/FLOOD EVENT IS WELL UNDERWAY. 2 TO
4 INCHES OF RAIN HAS BEEN COMMON ACROSS NORTHEAST OKLAHOMA AND
THERE IS MORE TO COME...ESPECIALLY FROM SOUTHEAST OKLAHOMA INTO
NORTHWEST ARKANSAS. A SEVERE/ISOLATED TORNADO THREAT REMAINS WITH
THE LEADING EDGE CONVECTION BUT THE SEVERE THREAT SHOULD BEGIN
TO WIND DOWN AFTER MIDNIGHT. HAVE MADE A FEW ADJUSTMENTS TO
TEMPERATURES TONIGHT BASED ON CURRENT TRENDS BUT THE REST OF THE
FORECAST LOOKS GOOD AT THIS TIME.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR OKZ049-OKZ053-OKZ055-
     OKZ056-OKZ057-OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
     OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...99
LONG TERM....99
AVIATION...10
Hazardous weather outlook, Mar 20, 12:10 AM CDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1210 AM CDT MON MAR 19 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1210 AM CDT MON MAR 19 2012

...DANGEROUS AND POTENTIALLY LIFE THREATENING FLOODING EXPECTED
   TONIGHT THROUGH WEDNESDAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...FAR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
 	ONSET...ONGOING.

FLASH FLOOD.
	RISK...CRITICAL.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...CRITICAL.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS SOUTHEAST OKLAHOMA
AND NORTHWEST ARKANSAS OVERNIGHT. PERIODS OF VERY HEAVY TO
TORRENTIAL RAINFALL WILL BE LIKELY WITH THE POTENTIAL FOR LIFE
THREATENING FLASH FLOODING. SEVERAL LOCATIONS ACROSS NORTHEAST
OKLAHOMA HAVE ALREADY RECEIVED 4 TO 5 INCHES OF RAINFALL. ADDITIONAL
RAINFALL AMOUNTS AROUND 3 TO 4 INCHES WILL BE POSSIBLE ACROSS
PORTIONS OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS THROUGH
THE MORNING HOURS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
THURSDAY AND FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY AND SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
BANDS OF VERY HEAVY TO TORRENTIAL RAIN WILL LIKELY BE ONGOING ACROSS
PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS MORNING
AS AN UPPER LEVEL STORM SYSTEM ENTERS THE REGION. THIS ACTIVITY IS
EXPECTED TO CONTINUE INTO WEDNESDAY WITH THE POTENTIAL FOR
DANGEROUS...LIFE THREATENING FLASH FLOODING AND RIVER FLOODING.
PLEASE REFER TO THE LATEST FLOOD STATEMENT /OKCFFATSA/ ISSUED BY
THE NATIONAL WEATHER SERVICE IN TULSA. ALSO...DEPENDING ON THE
AVAILABLE SURFACE INSTABILITY...AT LEAST A LIMITED SEVERE THREAT
WILL CONTINUE BOTH TUESDAY AND WEDNESDAY. SEVERE WEATHER
PROBABILITIES WILL CONTINUE TO BE REFINED AS SHORTER TERM
CONVECTIVE TRENDS BECOME MORE CERTAIN.

THE BACK SIDE OF THE UPPER LEVEL STORM SYSTEM LOOKS TO MOVE OUT OF
THE REGION DURING THE LATTER PART OF THE WEEK...ALLOWING FOR A
RIDGE OF HIGH PRESSURE TO SET UP OVER THE PLAINS DURING THE
WEEKEND.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT...FIRST RESPONDERS...AND OTHER INTERESTED
PARTIES SHOULD PREPARE FOR DANGEROUS AND POTENTIALLY LIFE
THREATENING FLOODING TONIGHT THROUGH WEDNESDAY. SWIFT WATER RESCUES
MAY BE NECESSARY AS ROADS BECOME IMPASSABLE DUE TO THE HIGH WATER.
IN ADDITION...NUMEROUS MAIN-STEM RIVERS ACROSS EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS COULD EXPERIENCE MODERATE TO MAJOR FLOODING BY
MID WEEK. PERSONS SHOULD CONSIDER CANCELLING ANY OUTDOOR CAMPING
ACTIVITIES THROUGH AT LEAST WEDNESDAY DUE TO THE EXCESSIVE
RAINFALL...ESPECIALLY IN ANY FLOOD PRONE AREAS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Mar 19, 10:35 PM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TULSA OK
1035 PM CDT MON MAR 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 AM     TSTM WND DMG     5 E TULSA               36.13N 95.83W
03/19/2012                   TULSA              OK   BROADCAST MEDIA

            REPORT OF POWER POLES DAMAMAGED NEAR 45TH AND SOUTH 129TH
            EAST AVENUE IN TULSA

0240 PM     FLASH FLOOD      PRYOR                   36.31N 95.32W
03/19/2012                   MAYES              OK   LAW ENFORCEMENT

            SEVERAL ROADS HAVE BEEN CLOSED IN PRYOR.

0250 PM     FLASH FLOOD      JENKS                   36.02N 95.97W
03/19/2012                   TULSA              OK   PUBLIC

            STRANDED VEHICLES NEAR 81ST AND ELWOOD

0300 PM     FLASH FLOOD      BIXBY                   35.94N 95.88W
03/19/2012                   TULSA              OK   PUBLIC

            WATER REPORTED OVER SEVERAL ROADS/STREETS IN PARTS OF
            BIXBY.

0330 PM     FLASH FLOOD      CHOUTEAU                36.19N 95.34W
03/19/2012                   MAYES              OK   EMERGENCY MNGR

            STREET AND ROAD FLOODING NEAR CHOUTEAU

0340 PM     FLASH FLOOD      5 SSW TULSA             36.07N 95.96W
03/19/2012                   TULSA              OK   LAW ENFORCEMENT

            ROADS BEING CLOSED AROUND HIGHWAY 75 AND 61ST STREET.

0433 PM     FLASH FLOOD      5 W TULSA               36.13N 96.01W
03/19/2012                   TULSA              OK   BROADCAST MEDIA

            RIVERSIDE DRIVE CLOSED BETWEEN 21ST AND 31ST DUE TO
            FLOODING.

0730 PM     HAIL             WHITEFIELD              35.25N 95.24W
03/19/2012  E1.75 INCH       HASKELL            OK   EMERGENCY MNGR

0858 PM     FLASH FLOOD      2 N OKAY                35.88N 95.32W
03/19/2012                   WAGONER            OK   BROADCAST MEDIA

            STATE HIGHWAY 16 IS CLOSED DUE TO HIGH WATER...2 MILES
            NORTH OF OKAY.

0925 PM     FLASH FLOOD      TAHLEQUAH               35.92N 94.97W
03/19/2012                   CHEROKEE           OK   EMERGENCY MNGR

            TAHLEQUAH EOC REPORTS STREETS IN TOWN BEING CLOSED DUE TO
            HIGH WATER.

0950 PM     TSTM WND DMG     MULDROW                 35.41N 94.60W
03/19/2012                   SEQUOYAH           OK   LAW ENFORCEMENT

            BARN BLOWN INTO HOUSE.

0956 PM     TSTM WND GST     UNIONTOWN               35.58N 94.44W
03/19/2012  E60.00 MPH       CRAWFORD           AR   EMERGENCY MNGR

1000 PM     TSTM WND DMG     ROLAND                  35.42N 94.51W
03/19/2012                   SEQUOYAH           OK   EMERGENCY MNGR

            POWER POLE AND TREES DOWN IN ROLAND.

&&

AEJ
Local storm report, Mar 19, 10:46 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1046 PM CDT MON MAR 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND DMG     CEDARVILLE              35.57N 94.37W
03/19/2012                   CRAWFORD           AR   EMERGENCY MNGR

            3 FOOT DIAMETER TREE DOWN AT AR HWY 220 EAST AND LUCIAN
            WOOD ROAD NEAR CEDARVILLE.

&&

AEJ
Local storm report, Mar 19, 11:01 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1101 PM CDT MON MAR 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND DMG     CEDARVILLE              35.57N 94.37W
03/19/2012                   CRAWFORD           AR   BROADCAST MEDIA

            TREES DOWN AND BUILDINGS DESTROYED. POSSIBLE TORNADO.

&&

AEJ
Local storm report, Mar 19, 11:05 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1105 PM CDT MON MAR 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     PANAMA                  35.17N 94.67W
03/19/2012                   LE FLORE           OK   EMERGENCY MNGR

            LARGE TREE DOWN AND BLOCKING ROAD OFF HWY 59 ON NORTH
            SIDE OF PANAMA.

&&

AEJ
Local storm report, Mar 19, 11:46 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1146 PM CDT MON MAR 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND DMG     CEDARVILLE              35.57N 94.37W
03/19/2012                   CRAWFORD           AR   EMERGENCY MNGR

            3 FOOT DIAMETER TREE DOWN AT AR HWY 220 EAST AND LUCIAN
            WOOD ROAD NEAR CEDARVILLE.

1015 PM     TSTM WND DMG     CHESTER                 35.68N 94.18W
03/19/2012                   CRAWFORD           AR   EMERGENCY MNGR

            TREES DOWN. TIME ESTIMATED.

&&

AEJ
Local storm report, Mar 20, 12:21 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TULSA OK
1221 AM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 AM     TSTM WND DMG     5 E TULSA               36.13N 95.83W
03/19/2012                   TULSA              OK   BROADCAST MEDIA

            REPORT OF POWER POLES DAMAMAGED NEAR 45TH AND SOUTH 129TH
            EAST AVENUE IN TULSA

0240 PM     FLASH FLOOD      PRYOR                   36.31N 95.32W
03/19/2012                   MAYES              OK   LAW ENFORCEMENT

            SEVERAL ROADS HAVE BEEN CLOSED IN PRYOR.

0250 PM     FLASH FLOOD      JENKS                   36.02N 95.97W
03/19/2012                   TULSA              OK   PUBLIC

            STRANDED VEHICLES NEAR 81ST AND ELWOOD

0300 PM     FLASH FLOOD      BIXBY                   35.94N 95.88W
03/19/2012                   TULSA              OK   PUBLIC

            WATER REPORTED OVER SEVERAL ROADS/STREETS IN PARTS OF
            BIXBY.

0330 PM     FLASH FLOOD      CHOUTEAU                36.19N 95.34W
03/19/2012                   MAYES              OK   EMERGENCY MNGR

            STREET AND ROAD FLOODING NEAR CHOUTEAU

0340 PM     FLASH FLOOD      5 SSW TULSA             36.07N 95.96W
03/19/2012                   TULSA              OK   LAW ENFORCEMENT

            ROADS BEING CLOSED AROUND HIGHWAY 75 AND 61ST STREET.

0433 PM     FLASH FLOOD      5 W TULSA               36.13N 96.01W
03/19/2012                   TULSA              OK   BROADCAST MEDIA

            RIVERSIDE DRIVE CLOSED BETWEEN 21ST AND 31ST DUE TO
            FLOODING.

0730 PM     HAIL             WHITEFIELD              35.25N 95.24W
03/19/2012  E1.75 INCH       HASKELL            OK   EMERGENCY MNGR

0858 PM     FLASH FLOOD      2 N OKAY                35.88N 95.32W
03/19/2012                   WAGONER            OK   BROADCAST MEDIA

            STATE HIGHWAY 16 IS CLOSED DUE TO HIGH WATER...2 MILES
            NORTH OF OKAY.

0925 PM     FLASH FLOOD      TAHLEQUAH               35.92N 94.97W
03/19/2012                   CHEROKEE           OK   EMERGENCY MNGR

            TAHLEQUAH EOC REPORTS STREETS IN TOWN BEING CLOSED DUE TO
            HIGH WATER.

0930 PM     TSTM WND DMG     PANAMA                  35.17N 94.67W
03/19/2012                   LE FLORE           OK   EMERGENCY MNGR

            LARGE TREE DOWN AND BLOCKING ROAD OFF HWY 59 ON NORTH
            SIDE OF PANAMA.

0950 PM     TSTM WND DMG     UNIONTOWN               35.58N 94.44W
03/19/2012                   CRAWFORD           AR   EMERGENCY MNGR

            TREES BROKEN 2 FT OFF GROUND AND FENCE IN CONCRETE SUCKED
            OUT OF THE GROUND. POSSIBLE TORNADO. TIME ESTIMATED.

0950 PM     TSTM WND DMG     MULDROW                 35.41N 94.60W
03/19/2012                   SEQUOYAH           OK   LAW ENFORCEMENT

            BARN BLOWN INTO HOUSE.

0956 PM     TSTM WND GST     UNIONTOWN               35.58N 94.44W
03/19/2012  E60.00 MPH       CRAWFORD           AR   EMERGENCY MNGR

1000 PM     TSTM WND DMG     CEDARVILLE              35.57N 94.37W
03/19/2012                   CRAWFORD           AR   BROADCAST MEDIA

            TREES DOWN AND BUILDINGS DESTROYED. POSSIBLE TORNADO.

1000 PM     TSTM WND DMG     CEDARVILLE              35.57N 94.37W
03/19/2012                   CRAWFORD           AR   EMERGENCY MNGR

            AROUND 15 TREES BETWEEN 1 AND 2 FEET IN DIAMETER
            UP-ROOTED OR BROKEN OFF. POSSIBLE TORNADO. TIME
            ESTIMATED.

1000 PM     TSTM WND DMG     ROLAND                  35.42N 94.51W
03/19/2012                   SEQUOYAH           OK   EMERGENCY MNGR

            POWER POLE AND TREES DOWN IN ROLAND.

1005 PM     TSTM WND DMG     CEDARVILLE              35.57N 94.37W
03/19/2012                   CRAWFORD           AR   EMERGENCY MNGR

            3 FOOT DIAMETER TREE DOWN AT AR HWY 220 EAST AND LUCIAN
            WOOD ROAD NEAR CEDARVILLE.

1015 PM     TSTM WND DMG     CHESTER                 35.68N 94.18W
03/19/2012                   CRAWFORD           AR   EMERGENCY MNGR

            TREES DOWN. TIME ESTIMATED.

&&

AEJ

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 7:10 PM CDTFlash Flood WarningTSAHaskell, Latimer, Pittsburg6 hr
Mar 19, 7:16 PM CDTTornado WarningTSAHaskell, Muskogee29 min
Mar 19, 7:37 PM CDTSpecial Weather StatementTSAMcIntosh, Muskogee, Okmulgee, Pittsburg23 min
Mar 19, 7:48 PM CDTSevere Thunderstorm WarningTSACherokee, Haskell, Muskogee, Sequoyah42 min
Mar 19, 7:56 PM CDTTornado WarningTSACherokee, Haskell, Muskogee, Sequoyah34 min
Mar 19, 8:03 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pittsburg, Pushmataha43 min
Mar 19, 8:21 PM CDTRiver Flood WarningTSAChoctaw25 hr
Mar 19, 8:23 PM CDTRiver Flood WarningTSAPushmataha56 hr
Mar 19, 8:29 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Muskogee, Pittsburg, Pushmataha61 min
Mar 19, 8:32 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah28 min
Mar 19, 8:34 PM CDTFlash Flood WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah6 hr
Mar 19, 8:51 PM CDTTornado WarningTSAAdair, Cherokee, Sequoyah39 min
Mar 19, 9:04 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Haskell, Latimer, LeFlore and 2 more41 min
Mar 19, 9:24 PM CDTSpecial Weather StatementTSADelaware36 min
Mar 19, 9:33 PM CDTFlash Flood WarningTSAChoctaw, Latimer, LeFlore, Pushmataha6 hr
Mar 19, 9:41 PM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Haskell, LeFlore, Sequoyah6 hr
Mar 19, 9:44 PM CDTSevere Thunderstorm WarningTSAAdair, LeFlore, Sequoyah61 min
Mar 19, 10:54 PM CDTFlash Flood WarningTSACherokee, Craig, Delaware, McIntosh, Mayes, Muskogee and 2 more12 hr
Mar 20, 12:59 AM CDTFlash Flood WarningTSAHaskell, Latimer, Pittsburg10 hr
Mar 20, 2:05 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Muskogee, Sequoyah12 hr
Mar 20, 2:09 AM CDTFlash Flood WarningTSAChoctaw, Haskell, Latimer, LeFlore, Muskogee, Pittsburg and 2 more12 hr
Mar 20, 2:37 AM CDTRiver Flood WarningTSACherokee24 hr
Mar 20, 2:37 AM CDTRiver Flood WarningTSACherokee12 hr
Mar 20, 2:37 AM CDTRiver Flood WarningTSARogers, Tulsa42 hr
Mar 20, 2:37 AM CDTRiver Flood WarningTSAOsage, Tulsa24 hr
Mar 20, 2:37 AM CDTRiver Flood WarningTSATulsa30 hr
Mar 20, 2:37 AM CDTRiver Flood WarningTSAAdair24 hr
Mar 20, 3:06 AM CDTRiver Flood WarningTSANowata18 hr
Mar 20, 3:48 AM CDTRiver Flood WarningTSAOttawa5 days
Mar 20, 3:48 AM CDTRiver Flood WarningTSALeFlore24 hr
Mar 20, 3:48 AM CDTRiver Flood WarningTSALeFlore3 days
Mar 20, 4:50 AM CDTRiver Flood WarningTSAMuskogee22 hr
Mar 20, 6:16 AM CDTFlash Flood WarningTSACraig, Nowata, Rogers, Tulsa, Washington8 hr
Mar 20, 8:38 AM CDTRiver Flood AdvisoryTSACherokee, Delaware22 hr
Mar 20, 8:51 AM CDTRiver Flood WarningTSAOttawa18 hr
Mar 20, 10:54 AM CDTFlash Flood WarningTSACherokee, Craig, Delaware, McIntosh, Mayes, Muskogee and 2 more3 hr
Mar 20, 10:57 AM CDTFlash Flood WarningTSAHaskell, Latimer, Pittsburg3 hr
Mar 20, 11:02 AM CDTAreal Flood WarningTSACreek, Okfuskee, Okmulgee, Tulsa, Wagoner3 hr
Mar 20, 11:13 AM CDTRiver Flood WarningTSASequoyah16 hr
Mar 20, 1:51 PM CDTFlash Flood WarningTSAChoctaw, Haskell, Latimer, LeFlore, Muskogee, Pittsburg and 2 more8 hr
Mar 20, 1:55 PM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Muskogee, Sequoyah8 hr
Mar 20, 1:59 PM CDTFlash Flood WarningTSACherokee, Craig, Delaware, McIntosh, Mayes, Muskogee and 2 more8 hr
Mar 20, 2:04 PM CDTAreal Flood WarningTSACraig, Creek, Muskogee, Nowata, Okmulgee, Osage and 4 more32 hr

Nearby

Areal Flood Warnings in Oklahoma, 2012Every areal flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.